# SDR UPS205116

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND FLIGHT DECK DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPAIRED BATTERY (BOTH) EMERGENCY LIGHTS.  OPS CHECK O.K.
